# SDR 95ZZZX2674

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N44156
- Make and model: Piper PA 28-180
- Aircraft serial: 7405224
- Engine: Lyc O360A3A
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: 10103209
- Condition: Cracked
- Location: Mag
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS COIL WAS INSTALLED IN MAGNETO NOT COVERED BY AD 94-01-03 OR AD 94-01-03-R1.  SUBMITTER SUGGESTS REMOVING PLASTIC FLAG ON DATA PLATE SIDE OF ALL SUSPECT MAGS AND LOOK WITH A PEN LIGHT FOR IMPROPER COILS.
